Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Thyronorm cause diarhhea and mood disturbances?

Answered by
Dr.
Dr. B. Radhakrishnan. Nair

OBGYN

Practicing since :1986

Answered : 790 Questions

default
Posted on Tue, 31 Jul 2018 in Infertility Problem
Question: hi,i am XXXXXXX age 32,taking fertility treatment for ivf,they suggestested thyronorm 12.5mcg,to take daily,for 2 months,but i am feeling side effects like diarhhea loose motions after taking the medicines,and mood disturbances like irritaion also,should i continue taking them,please advice
doctor
Answered by Dr. B. Radhakrishnan. Nair 57 minutes later
Brief Answer:
Need to know your hormones levels

Detailed Answer:
Hi
Greetings
Need to know about your thyroid and other hormones and what is the cause of infertility.
If you are uncomfortable after starting 12.5micgm of thyroid ,You may stop it with the consent of your infertility specialist.
HOPE MY ANSWER HELPS YOU
Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on